CSpace
MULTIGRID AND ADAPTIVE ALGORITHM FOR SOLVING THE NONLINEAR SCHRODINGER-EQUATION
CHANG, QS; WANG, GB
1990-06-01
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume88Issue:2Pages:362-380
Language英语
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:A1990DJ77100005
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28551
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHANG, QS,WANG, GB. MULTIGRID AND ADAPTIVE ALGORITHM FOR SOLVING THE NONLINEAR SCHRODINGER-EQUATION[J]. JOURNAL OF COMPUTATIONAL PHYSICS,1990,88(2):362-380.
APA CHANG, QS,&WANG, GB.(1990).MULTIGRID AND ADAPTIVE ALGORITHM FOR SOLVING THE NONLINEAR SCHRODINGER-EQUATION.JOURNAL OF COMPUTATIONAL PHYSICS,88(2),362-380.
MLA CHANG, QS,et al."MULTIGRID AND ADAPTIVE ALGORITHM FOR SOLVING THE NONLINEAR SCHRODINGER-EQUATION".JOURNAL OF COMPUTATIONAL PHYSICS 88.2(1990):362-380.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHANG, QS]'s Articles
[WANG, GB]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHANG, QS]'s Articles
[WANG, GB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHANG, QS]'s Articles
[WANG, GB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.